# SDR ASOA04376

- Difficulty date: May 21, 2004
- Submitted: June 17, 2004
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 6087T04P06
- Condition: Clogged
- Location: Rt Engine
- Part time: 4,957 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, AT APPROXIMATELY 35,000 FEET THE CREW RECEIVED A RED RT ENGINE OIL PRESSURE MESSAGE AND ASSOCIATED AURAL WARNING.  OIL PRESSURE FLUCTUATED BETWEEN THE HIGH TEENS AND LOW TWENTIES.  THE CREW REDUCED THE RT ENGINE TO IDLE THROUGH DESCENT.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY DECLARED.  THE AIRCRAFT DIVERTED, LANDING SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT LUB AND SCAVENGER PUMP.  THE (S) B-SUMP REGULATOR WAS ALSO REMOVED AND REPLACED FOR PREVENTATIVE MAINTENANCE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.
